Period due during wedding vacation

Discussion in 'Trying to Conceive' started by AMKbabyhopeful, Jan 20, 2016.

  1. AMKbabyhopeful

    AMKbabyhopeful Active Member

    Joined:
    Oct 18, 2015
    Messages:
    37
    Likes Received:
    0
    Hey, my man and I are getting married in March. We are getting married in Cuba. I'm looking forward to a nice honeymoon/ wedding/ vacation week. The problem is that it looks like my period is going to be that week. I have been off birth control for a year and we have been trying for a baby actively for 9 months or so with no luck yet. I really don't want my period at my wedding. I have been thinking about taking birth control pills for a month so I can change the time frame when my period will be due. Do you girls think that this will cause a big set back in ttc? Still 2 cycles due before then that I might conceive so that would be perfect. No period and baby on the way. But I am just feeling really doubtful that it will happen. And I think it will just make me more upset and ruin my wedding to have my period then. What you you do? He is getting seamen checked soon but no tests set up for me yet. Would a month of the pill set me back for any tests? Let me know what you think or what you would do? Thanks so much!
     
  2. xMillie

    xMillie Well-Known Member

    Joined:
    Dec 5, 2014
    Messages:
    3,115
    Likes Received:
    135
    Hmm that's a tough one... I think your doctor can prescribe something to delay your period. Which I guess isn't ideal as you are TTC but personally I think that is what I would do as I wouldn't want it to ruin my wedding.

    Maybe book an app and have a word with your doctor and see what they say?
     
  3. MumsyLou

    MumsyLou Active Member

    Joined:
    Jul 8, 2015
    Messages:
    34
    Likes Received:
    0
    When I wanted my period delaying, they gave me norethisterone a few years back, it didnt affect my cycles much that I can remember (I wasnt TTC then so I wasnt clued up on all the cycle tracking etc), though I did have some bad cramps when I finally did stop taking it for period to come. I took it for about 2 weeks, and started 3 days before period was due, (I THINK it was 3 tablets a day) Sorry I'm not much more help!
     
  4. liz85

    liz85 Well-Known Member

    Joined:
    Dec 20, 2015
    Messages:
    983
    Likes Received:
    157
    Hello!! I got tablets to delay mine as I didn't wana go on birth control as TTC . You can delay it by a few days or even weeks. Once you stop taking the medication AF comes a few days later :)
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice